# SDR 97ZZZX1238

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22BF
- Make and model: Skrsky S76A
- Aircraft serial: 760216
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 7636104008103
- Condition: Cracked
- Location: Engine Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ENGINE DRIVE COUPLING CRACKED.
